# SDR AALA20160222006

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 65,553 hours, 32,276 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL RECEIVED FWD CARGO DOOR WARNING AT APPROX 80 KNOTS.  TAKEOFF REJECTED AT APPROX 90 KNOTS.  LIGHT EXTINGUISHED AT APPROX 80 KNOTS.  VERIFIED CONDITION OF SENSOR & TARGET TO SENSOR GAP IAW AMM 52-70-02, WITH NO DEFECTS NOTED.  PERFORMED FWD CARGO DOOR SENSOR TEST IAW AMM 32-60-00, WITH NO FAULTS FOUND.
